Pacific Journal of Mathematics

The minimum boundary for an analytic polyhedron.

Kenneth Hoffman and Hugo Rossi

Article information

Source
Pacific J. Math., Volume 12, Number 4 (1962), 1347-1353.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036134

Mathematical Reviews number (MathSciNet)
MR0155010

Zentralblatt MATH identifier
0154.33305

Subjects
Primary: 32.49

Citation

Hoffman, Kenneth; Rossi, Hugo. The minimum boundary for an analytic polyhedron. Pacific J. Math. 12 (1962), no. 4, 1347--1353. https://projecteuclid.org/euclid.pjm/1103036134


Export citation

References

  • [1] S. Bergman, ber ausgezeichnete Randfldche in der Theorie der Funktionen von zwei komplexen Verdnderlichen, Math. Ann., 1O4 (1931), 611.
  • [2] S. Bergman, ber die Veranschanlichung der Kreiskrper und Bereiche mit ausgezeichneter Randfldche, Jahresber. d. d. Math. Ver., 42 (1933), 238.
  • [3] S. Bergman, ber eine in gewissen Bereichen mit Maximum fldche gltige Integraldarstel lung der Functionen zweier komplexer Variabler, Math. Z., 39 (1934), 76-94, 605-608.
  • [4] E. Bishop, A minimal boundary for function algebras, Pacific J. Math., 9 (1959), 629.
  • [5] Seminaires de H. Cartan, Ecole Normale Suprieure, Paris, 1951-52.
  • [6] Gelfand, I., Raikov, D., and Silov, G., Commutative Normed Rings, A.M.S. Translations Series 2, vol. 5, 1957.
  • [7] K. Hoffman, Minimal boundaries for analytic polyhedra, Rend, del Circ. Mat.di Palermo, ser. 2, 9 (1960), 147.
  • [8] H. Rossi, The local maximum modulus principle, Ann. of Math., 71 (1960), 1.
  • [9] H. Rossi, Holomorphically convex sets in several complex variables, Ann. of Math., 74 {1961), 470.